# SDR SWIA201440377

- Difficulty date: November 24, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 33,832 hours, 28,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO DOOR SILL HAS CORROSION AROUND NUTPLATE HOLES FS 574 TO 621.  C-CHECK, RO 12/10/14, BLENDED LT CARGO DOOR SILL CORROSION AROUND NUTPLATE HOLES FS 574 TO 621 REF SRM , BLEND OUT OF LIMITS. R & R LT CARGO DOOR SILL REF SRM & REO.
